# SDR GTIA2023040337084

- Difficulty date: April 2, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 58,074 hours, 26,936 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTED FUMES ATT CABIN DURING CRUISE SHUT OFF PACK 2 , SMELL SEEMED TO DISAP ODOR RETURNED AFTER LANDING. ( PACKS A319 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - AT OR BELOW FL 370 )--
